# SDR AALA20090916TUL16

- Difficulty date: September 11, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- Aircraft time: 67,551 hours, 36,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT FOR FLOOR FRAME IS CRACKED JUST BELOW NUMBER 5 SEAT TRACK.  INSTALLED NEW VERTICAL SUPPORT AT STATION 927 BELOW NUMBER 5 SEAT TRACK PER SRM 51-01.
